# SDR SWAA2022100671980

- Difficulty date: September 14, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL SUPPORT ANGLEBS294+10-BS 312+7 RBL 55 WL 209 / [01] VERIFIED SRM 53-10-15-1A-2 IS APPLICABLE. REMOVED CORROSION ON FSD MOPSILL SUPPORT ANGLE BS294+10-BS 312+7 RBL 55 WL 209 PER SRM 51-10-02. ORIGINAL THICKNESS IS .090'. MAXIMUM MATERIAL REMOVED WAS 4'X1'X .015'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. DIAL DEPTH GAUGE ID:ATS2473 S/N:UNKNOWN DATE:08/2022 DUE:08/2023.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED FSD MOPSILL SUPPORT ANGLE PER SRM 51-40-02.;[04] LOCATED AND DRILLED NEW FSD MOPSILL SUPPORT ANGLE BS294+10-BS 312+7; RBL 55; WL 209 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A8312. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE;[06] INSTALLED FSD MOPSILL SUPPORT ANGLE BS 294+10-BS 312+7; RBL 55; WL 209 PER SRM 51-40-02-0G-0;[07] INSTALLED FSD MOPSILL SUPPORT ANGLE BS 294+10-BS 312+7; RBL 55; WL 209 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8312;[08] VERIFIED ACTION #7;[09] INSTALLED FSD MOPSILL SUPPORT ANGLE BS 294+10-BS 312+7; RBL 55; WL 209 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8310
